Die Cohomologietheorie der Polyeder.

B.L. Waerden van der

Mathematische Annalen (1955/56)

  • Volume: 130, page 87-101
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Waerden van der, B.L.. "Die Cohomologietheorie der Polyeder.." Mathematische Annalen 130 (1955/56): 87-101. <http://eudml.org/doc/160453>.

author = {Waerden van der, B.L.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {87-101},
title = {Die Cohomologietheorie der Polyeder.},
url = {http://eudml.org/doc/160453},
volume = {130},
year = {1955/56},

AU - Waerden van der, B.L.
TI - Die Cohomologietheorie der Polyeder.
JO - Mathematische Annalen
PY - 1955/56
VL - 130
SP - 87
EP - 101
KW - topology
UR - http://eudml.org/doc/160453
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.